NAME

Lixin Xu

Paper Publications

Reconstruction of five-dimensional bounce cosmological models from deceleration factor
  • Hits:
  • Indexed by:

    期刊论文

  • First Author:

    Xu, Lixin

  • Correspondence Author:

    Liu, HY (reprint author), Dalian Univ Technol, Dept Phys, Dalian 116024, Peoples R China.

  • Co-author:

    Liu, Hongya,Ping, Yongli

  • Date of Publication:

    2006-04-01

  • Journal:

    INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS

  • Included Journals:

    SCIE

  • Document Type:

    J

  • Volume:

    45

  • Issue:

    4

  • Page Number:

    869-876

  • ISSN No.:

    0020-7748

  • Key Words:

    Kaluza-Klein theory; cosmology

  • Abstract:

    In this paper, we consider a class of five-dimensional Ricci-flat vacuum solutions, which contain two arbitrary functions mu(t) and nu(t). It is shown that mu(t) can be rewritten as a new arbitrary function f(z) in terms of redshift z and the f(z) can be determined by choosing particular deceleration parameters q(z) which gives early deceleration and late time acceleration. In this way, the 5D cosmological model can be reconstructed and the evolution of the universe can be determined.

Pre One:膜上反弹模型的奇异性

Next One:Reconstruction of 5D cosmological models from the equation of state of dark energy